# SDR 02FDEA00367

- Difficulty date: May 29, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR WEB BULGING AROUND FASTENERS BS 1147, LBL 53-61, WL 208.  REMOVED AND REPLACED WEB & FLOORBEAM PER SRM 51-40-2 FIG 1 & 53-10-8 FIG 3.
